Advertisement

Periodica Mathematica Hungarica

, Volume 79, Issue 2, pp 204–209 | Cite as

New relation formula for generating functions

  • Wathek ChammamEmail author
Article
  • 45 Downloads

Abstract

In this paper, we develop a new relation between certain types of generating functions using formal algorithmic methods. As an application, we give a relation between the generating function and finite-type relations between polynomial sequences.

Keywords

Generating function Finite-type relation Recurrence relation 

Mathematics Subject Classification

13P05 33C45 68W30 05A15 11B83 

Notes

Acknowledgements

We are grateful to the anonymous referee for a careful reading of the text and essential remarks. The author would like to thank the Deanship of Scientific Research at Majmaah University for supporting this work under Project No. XXX

References

  1. 1.
    N. Asai, I. Kubo, H. Kuo, Multiplicative renormalization and generating functions I. Taiwan. J. Math. 7, 89–101 (2003)MathSciNetCrossRefGoogle Scholar
  2. 2.
    N. Asai, I. Kubo, H. Kuo, Multiplicative renormalization and generating functions I. Taiwan. J. Math. 83, 593–628 (2004)MathSciNetCrossRefGoogle Scholar
  3. 3.
    P. Maroni, Une théorie algébrique des polynômes orthogonaux. Application aux polynômes orthogonaux semi-classiques, in Orthogonal Polynomials and Their Applications. Annals of Computational and Applied Mathematics, vol. 9, ed. by C. Brezinski, et al. (Baltzer, Basel, 1991), pp. 95–130Google Scholar
  4. 4.
    P. Maroni, Semi-classical character of finite-type relations between polynomial sequences. Appl. Numer. Math. 31, 295–330 (1999)MathSciNetCrossRefGoogle Scholar
  5. 5.
    P. Maroni, J. Van Iseghem, Generating functions and semiclassical orthogonal polynomials. Proc. R. Soc. Edinb. Sect. A 124(5), 1003–1011 (1994)CrossRefGoogle Scholar
  6. 6.
    J. Petronilho, On the linear functionals associated to linearly related sequences of orthogonal polynomials. J. Math. Anal. Appl. 315, 379–393 (2006)MathSciNetCrossRefGoogle Scholar
  7. 7.
    M. Sghaier, A. Khlifi, Generating functions and a family of special orthogonal polynomials. Integral Transforms Spec. Funct. 29(1), 62–80 (2018)MathSciNetCrossRefGoogle Scholar
  8. 8.
    J. Van Iseghem, Generating function, recurrence relations, differential relations. J. Comput. Appl. Math. 49, 297–303 (1993)MathSciNetzbMATHGoogle Scholar

Copyright information

© Akadémiai Kiadó, Budapest, Hungary 2019

Authors and Affiliations

  1. 1.Department of Mathematics, College of Science Al-ZulfiMajmaah UniversityAl-MajmaahSaudi Arabia
  2. 2.Department of Mathematics, Faculty of Sciences of GabèsGabès UniversityGabèsTunisia

Personalised recommendations